# SDR USAA2010060791085

- Difficulty date: June 5, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 61,202 hours, 38,197 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300239
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - NUMEROUS CRACKS FROM .25 INCH TO 1 INCH ON BS 178 BULKHEAD CENTER WEB BETWEEN RBL 17 TO LBL 17.  REPLACED BULKHEAD CENTER WEB BETWEEN RBL 17 TO LBL 17 IAW EA 101972.
